兰州大学机构库

Browse/Search Results:  1-10 of 39 Help

Selected(0)Clear Items/Page:    Sort:
Monotonicity and uniqueness of traveling waves for a reaction-diffusion model with a quiescent stage 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2010, 卷号: 72, 期号: 5, 页码: 2178-2189
Authors:  Zhang, PA;  Li, WT(李万同);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(711Kb)  |  Favorite  |    Submit date:2015/12/16
Monotonicity  Uniqueness  Traveling waves  Reaction-diffusion equations  Quiescent stage  
Traveling waves in delayed lattice dynamical systems with competition interactions 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2010, 卷号: 11, 期号: 5, 页码: 3666-3679
Authors:  Lin, G(林国);  Li, WT(李万同);  Lin, G (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(413Kb)  |  Favorite  |    Submit date:2015/12/16
Cross-iteration  Upper and lower solutions  Competition interaction  Traveling wave  Monotone dynamical systems  
On the Cauchy problem for the nonlinear Schrodinger equations with time-dependent linear loss/gain 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2014, 卷号: 416, 期号: 2, 页码: 901-923
Authors:  Feng, BH;  Zhao, D(赵敦);  Sun, CY(孙春友);  Feng, BH (reprint author), Northwest Normal Univ, Dept Math, Lanzhou 730070, Peoples R China.
Adobe PDF(419Kb)  |  Favorite  |    Submit date:2015/12/16
Nonlinear Schrodinger equation  Blow-up  Global existence  Time-dependent loss/gain  Asymptotic profiles  
Bistable wavefronts in a diffusive and competitive Lotka-Volterra type system with nonlocal delays 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2008, 卷号: 244, 期号: 3, 页码: 487-513
Authors:  Lin, G(林国);  Li, WT(李万同);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(234Kb)  |  Favorite  |    Submit date:2015/12/16
bistable wavefront  nonlocal delay  reaction diffusion systems  competition  Lotka-Volterra type model  
Thick branes with a nonminimally coupled bulk-scalar field 期刊论文
Physical Review D: particles, fields, gravitation, and cosmology, 2012, 卷号: 85, 期号: 12, 页码: -
Authors:  Guo, H;  Liu, YX(刘玉孝);  Zhao, ZH;  Chen, FW;  Liu, YX (reprint author), Lanzhou Univ, Inst Theoret Phys, Lanzhou 730000, Peoples R China.
Adobe PDF(1216Kb)  |  Favorite  |    Submit date:2015/05/25
一类反应扩散方程正解的渐近行为 学位论文
理学硕士, 兰州: 兰州大学, 2023
Authors:  房鹏飞
Favorite  |    Submit date:2023/11/15
反应扩散方程  Reaction diffusion equation  正解  positive solution  Logistic  Logistic  
Effect of cross-diffusion on the stationary problem of a diffusive competition model with a protection zone 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2013, 卷号: 14, 期号: 1, 页码: 224-245
Authors:  Wang, YX;  Li, WT(李万同);  Wang, YX (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(345Kb)  |  Favorite  |    Submit date:2015/12/16
Cross-diffusion  Heterogeneous environment  Bifurcation  Lyapunov-Schmidt reduction  Stationary solution  
Correlations in the matter distribution in CLASH galaxy clusters 期刊论文
Physics of the Dark Universe, 2019, 卷号: 26
Authors:  Del Popolo, Antonino;  Le Delliou, Morgan;  Lee, Xiguo
Adobe PDF(1175Kb)  |  Favorite  |    Submit date:2020/08/06
Galaxy clusters  Galaxy formation  Weak gravitational lensing  
Pulsating type entire solutions of monostable reaction-advection-diffusion equations in periodic excitable media 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2012, 卷号: 75, 期号: 4, 页码: 1869-1880
Authors:  Liu, NW;  Li, WT(李万同);  Wang, ZC(王智诚);  Liu, NW (reprint author), Yantai Univ, Sch Math & Informat Sci, Yantai 264005, Shandong, Peoples R China.
Adobe PDF(294Kb)  |  Favorite  |    Submit date:2015/12/16
Pulsating type entire solution  Reaction-advection-diffusion equation  Pulsating front  Sub-super solution  Periodic media  
Travelling wave fronts in nonlocal delayed reaction-diffusion systems and applications 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2009, 卷号: 60, 期号: 3, 页码: 377-392
Authors:  Pan, SX;  Li, WT(李万同);  Lin, G(林国);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(241Kb)  |  Favorite  |    Submit date:2015/12/16
Travelling wave front  nonlocality  minimal wave speed